# SDR ASAA2014032607324

- Difficulty date: March 26, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 26,298 hours, 8,019 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW HEAT OVERTHEAT LIGHT ILLUMINATED ON GROUND.  ACFT GROUNDED. FOUND SIDE WINDOW CONTROL BREAKER OPEN GVI WINDOW CIRCUIT BREAKER AND ACCESSIBLE WIRING. NO DEFECTS NOTED RESET CIRCUIT BREAKER WINDOW HEAT OPS CHECKED OK. IAW AMM 20-60-01-860-801 AND 30-41-00-410-801.
